I found I was quite constipated on 5mg, but now this is much worse. I have always suffered from indigestion, but this is also much worse, more frequent and painful. I also have a very dry 'stuffy' nose, but dont know if this is a side effect. Will these side effects subside in time, or is vesicare not for me.I have also just had laser eye surgery, it is ok to still take vesicare (dry eyes).
Unfortunately it sounds as though Vesicare may not be so good for you. You probably should see your doctor about your stomach pain and constipation as soon as possible.
Constipation is a common and potentially serious side-effect of Vesicare.
Vesicare should be used with caution in patients with stomach disorders, particularly delayed gastric emptying.
Blurred vision and dry eyes is also a potential side-effect.
Flu symptoms are also a possible side-effect.
You should discuss these points with your doctor and decide together if Vesicare is right for you.
- VESIcare Information for Consumers
- VESIcare Information for Healthcare Professionals (includes dosage details)
- Side Effects of VESIcare (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 30 May 2014 • 1 answer
Posted 28 Feb 2015 • 2 answers
Posted 6 Nov 2015 • 0 answers
Posted 13 Jul 2016 • 0 answers
Posted 13 Nov 2017 • 0 answers